# SDR AALA20030467

- Difficulty date: April 17, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUS - DURING OVERNIGHT MAINTENANCE, CEILING EMERGENCY EXIT LIGHTS AT ROWS 17-21 INOPERATIVE.  CLEANED EMERGENCY EXIT LIGHT BATTERY CONTACTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
